# SDR SWAA001810

- Difficulty date: September 20, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 6,055 hours, 3,641 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Pcu
- Part number: 11519525
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK,ON CLIMBOUT T/R/I FAILED, BOOST PUMPS, BOTH CDV''S, LEFT WINDOW HEAT, NR 2 ELEC HYD PUMP, YAW DAMP AUTO FAIL, PRESS, MOST CAPT''S INST, ANTI SKID INOP.  REMOVED AND REPLACED STANDBY PCU PER MM.
